# SDR ASAA2016070917318

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,687 hours, 11,398 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Broken
- Location: Accoustic Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT ACOUSTICAL PANEL FWD NUTPLATE BROKEN APPROXIMATELY 3 O'CLOCK.  ACFT GROUNDED.  REMOVED AND REPLACED BAD NUTPLATE IAW SRM 51-40-02.
